MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-P; SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS

IMMUCOR, INC. CAPTURE-P; SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS
Catalog Number 0066251
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory was unable to assess the patient sample because the blood sample was not submitted to immucor.No blood sample supplied.
 
Event or Problem Description
On (b)(6) 2017, it was determined that testing at a customer site on (b)(6) 2017 yielded an unexpectedly compatible pair of capture-p result outcomes.

Brand Name
CAPTURE-P
Common Device Name
SOLID PHASE SYSTEM FOR THE DETECTION OF IGG ANTIBODIES TO PLATELETS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6392875
Report Number1034569-2017-00055
Device Sequence Number13588601
Product Code KSZ
UDI-Device Identifier10888234001300
UDI-Public10888234001300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK860017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/23/2017
Device Catalogue Number0066251
Device Lot NumberP172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR